# SDR HDNA2015F00038

- Difficulty date: February 13, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N854UH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 3,188 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639002007
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: TX
- How discovered: M
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUNS AFTER MAJOR INSPECTION, TAIL ROTOR INTERMEDIATE GEARBOX MADE EXCESSIVE METAL.
